# SDR R61A2020123100956

- Difficulty date: December 15, 2020
- Submitted: December 31, 2020
- Operation: Air carrier
- Aircraft: N639RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000057
- Aircraft time: 43,885 hours, 27,456 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 17067118003
- Condition: Corroded
- Location: Frames 24-27
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WHILE AC WAS IN HEAVY CHECK, FWD CARGO DOOR CUTOUT LOWER SILL BEAM CORRODED BETWEEN FR 24-FR 27.  FOUND WITHIN LIMITS, IAW ETD2020-170-035912.  AC REMAINS IN CHECK.
